# SDR SWAA2021122245979

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CABIN WET AREA FLOOR PANEL # 242DF TOP SURFACE LAYERS DELAMINATED AND SEVERAL INERTS MISSING ; / [01] REMOVED CABIN FLOOR PANEL #242DF AS PER BOEING 737-700 AMM 53-21-00-000-801.; [02] OK TO INSTALL NEW FLOOR PANEL 242DF; [03] INSTALLED NEW PASSENGER CABIN FLOOR PANEL #242DF AS PER BOEING 737-700 AMM 53-21-00-400-801; [04] MEASURES; [05] VERIFIED FLOOR PANEL INSTALLATION 242DF
